# SDR MAC8501

- Difficulty date: August 12, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N713FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10615
- Aircraft time: 27,215 hours, 35,392 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30E221G
- Part serial: RK31
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM POA, THE NR 2 GENERATOR OVERHEAT LIGHT ILLUMINATED.  THE PIC DECLARED AN EMERGENCY AND RETURNED TO POA WITHOUT INCIDENT.  THE A/C LANDED 100 LBS OVERWEIGHT WITH A SMOOTH LANDING.  AFTER LANDING AND TAXIING TO THE RAMP, THE RIGHT NACELLE WAS INSPECTED AND NO SIGNS OF FIRE WERE FOUND.  THE GENERATOR WAS CHANGED AND THE A/C RETURNED TO SERVICE.
